# SDR CALA2014030390509

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,701 hours, 22,340 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Actuator
- Condition: Faulty
- Location: O2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT OXYGEN COMPARTMENT WILL NOT OPEN DURING MANUAL DROP TEST.  REPLACED COMPARTMENT DOOR LATCH ACTUATOR.
